MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Catalog Number THP3032X150B-G
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Aortic dissection (4870)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 4870-aortic dissection- on post operative day 1 (b)(6) 25) patient (b)(6) had a superior mesenteric artery dissection.4440- thrombosis/thrombus- floating thrombus observed.Impact code: 4649-unanticipated adverse device effect- it was not an anticipated / expected event.Medical device problem: 3190- insufficient information- additional questions sent to the site does not establish a device relationship at this point of time.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4111 - communication/interview: additional questions sent to the site 3331- analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4117- device not accessible for testing: device remains implanted.Investigation finding: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Event or Problem Description
Event of artery dissection reported from extend study ((b)(4)) of patient (b)(6).On post operative day 1 (b)(6) 2025) had a superior mesenteric artery dissection with floating thrombus.Treatment of the event was by heparin.The event was considered unresolved not treating at the time of this report.The investigator considered the event of artery dissection as serious with mild severity, unanticipated, related to a pre-existing condition, not related to the procedure or the device with no device deficiency.The patient continued in the study.
 
Additional Manufacturer Narrative
Clinical code: 4870-aortic dissection- on post operative day 1 (on (b)(6) 2025) patient (b)(6) had a superior mesenteric artery dissection.4440- thrombosis/thrombus- floating thrombus observed.Impact code: 4649-unanticipated adverse device effect- it was not an anticipated / expected event.Medical device problem: 2993- adverse event without identified device or use problem- although there is no obvious explanation for the event, it is possible the closure of the proximal entry tear and reducing of blood flow in the false lumen may have contributed to the thrombus formation.This event can be considered procedure related with no device deficiency.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4111 - communication/interview: additional questions sent to the site.3331- analysis of production records: a full batch review was performed for tag00307, and no issues were identified during manufacturing process from raw materials to finished products.4117- device not accessible for testing: device remains implanted.4110- trend analysis- a 4 year review was performed for thoraflex hybrid > medical event > aortic dissection this gave an occurrence rate of less than (b)(4).No trend identified that required action at this time.4112- analysis of information provided by user/third party- the patient received heparin treatment and on imaging obtained on (b)(6) 2025 there was a reduction in the thrombus, with the floating thrombus connecting that in the superior mesenteric artery (sma) and left renal artery resolved.Although there is no obvious explanation for the event, it is possible the closure of the proximal entry tear and reducing of blood flow in the false lumen may have contributed to the thrombus formation.This event can be considered procedure related with no device deficiency.Investigation finding: 213- no device problem found- no device deficiency was found hence the event was not device related.Investigation conclusion: 67- no problem detected- not device related.
 
Event or Problem Description
Event of artery dissection reported from extend study (b)(4) of patient (b)(6).On post operative day 1 (on (b)(6) 2025) had a superior mesenteric artery dissection with floating thrombus.Treatment of the event was by heparin.The event was considered unresolved not treating at the time of this report.The investigator considered the event of artery dissection as serious with mild severity, unanticipated, related to a pre-existing condition, not related to the procedure or the device with no device deficiency.The patient continued in the study.This report is being submitted as final for manufacturing report number: 9612515-2025-00078 to provide event closure information for tag0307.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key23016489
Report Number9612515-2025-00078
Device Sequence Number18651657
Product Code QSK
UDI-Device Identifier05037881031859
UDI-Public05037881031859
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTHP3032X150B-G
Device Lot Number25909439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale